# SDR ASAA0280148

- Difficulty date: April 28, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 5910083
- Condition: Dented
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND E/E BAY DOOR EXTERIOR SKIN DENTED AT FORWARD RIGHT CORNER.  REPAIRED DOOR SKIN PER SRM 52-05, FIG 4.  (M)
